MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUC3; HEXOKINASE, GLUCOSE
Catalog Number 05168791190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of questionable gluc hk gen.3 (glucose) results for multiple patients run on a cobas 8000 c7012 analyzer with (b)(4).The initial reporter provided results for 2 samples.For sample 1 the initial glucose was 11 mg/dl with a repeat of 95 mg/dl.Sample 2 had an initial glucose of 23 mg/dl with a repeat of 102 mg/dl.Sample 2 was rerun in the same primary tube without examination or recentrifugation.The initial reporter stated the issue is recurrent but random.She also said that the samples are stored at room temperature, 26-31c, and that fibrin has been observed in some sample tubes.She noted that a water hose from the osmosis unit was contaminated.No incorrect results were reported outside the laboratory.
 
Additional Manufacturer Narrative
The customer's calibration and qc were acceptable.A photometer check was inconspicuous.The alarm trace from the analyzer demonstrated multiple alarms for insufficient sample and abnormal aspiration on the date of the event.The facts that fibrin debris was observed in some sample tubes and that multiple abnormal aspiration alarms were received are consistent with a preanalytical issue.

Brand Name
GLUC3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16709758
Report Number1823260-2023-01201
Device Sequence Number6111476
Product Code CFR
UDI-Device Identifier04015630925025
UDI-Public04015630925025
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168791190
Device Lot Number674271
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown